# SDR AALA202503130106

- Difficulty date: March 9, 2025
- Submitted: March 13, 2025
- Operation: Air carrier
- Aircraft: N717UW
- Make and model: Airbus A319-112
- Aircraft serial: 1069
- Aircraft time: 66,660 hours, 39,748 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: F110131602
- Condition: Faulted
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: **MOC/REPEAT ITEM/3IN15**ACCOMPLISH THE FOLLOWING FOR THE FWD LAV LIGHT:. MAINTENANCE REPLACED FWD LAV EMERGENCY LIGHT ASSY REF AMM 33-24-12.
